Translator Disclaimer
Fall and Winter 2016 On the classification of rational sphere maps
John P. D’Angelo
Illinois J. Math. 60(3-4): 869-890 (Fall and Winter 2016). DOI: 10.1215/ijm/1506067297

Abstract

We prove a new classification result for (CR) rational maps from the unit sphere in some $\mathbb{C}^{n}$ to the unit sphere in $\mathbb{C}^{N}$. To do so, we work at the level of Hermitian forms, and we introduce ancestors and descendants.

Citation

Download Citation

John P. D’Angelo. "On the classification of rational sphere maps." Illinois J. Math. 60 (3-4) 869 - 890, Fall and Winter 2016. https://doi.org/10.1215/ijm/1506067297

Information

Received: 11 February 2017; Revised: 17 May 2017; Published: Fall and Winter 2016
First available in Project Euclid: 22 September 2017

zbMATH: 1381.32008
MathSciNet: MR3707643
Digital Object Identifier: 10.1215/ijm/1506067297

Subjects:
Primary: 32H35, 32M99, 51F25

Rights: Copyright © 2016 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.60 • No. 3-4 • Fall and Winter 2016
Back to Top